Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can't read! -- Addendem AMD

Posted by lars1 on January 11, 2005, at 4:19:20

In reply to Re: Can't read! -- Addendem, posted by AMD on January 10, 2005, at 21:37:55

> Thanks -- I'm actually already at 80 mg of Celexa. It's just -- things have been great for months, and now this. I don't get it. I am just worried my mind will be mixed up for some time now. Is this the pot, the depression, what? Is this going to pass? Ugh!

Poor concentration and mental fogginess are common symptoms of depression. Since you mentioned that your depression recently got worse, I think that is the most likely cause of the problems you are having. If you do something to treat the depression, be it a change in meds, cognitive-behavioral therapy, exercise, or whatever works for you, then your concentration problem will most likely go away once you are feeling better.

Lars


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lars1 thread:440207
URL: http://www.dr-bob.org/babble/20050108/msgs/440534.html